Korean J. Math.  Vol 19, No 2 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.2.

THE EQUIVALENT CONDITIONS FOR THE HOMOMORPHISM OF MINIMAL SETS TO BE REGULAR

H. S. Song

Abstract


In this paper we study some properties on regular homomorphisms. In particular, we investigate the equivalent conditions for the homomorphism of minimal sets to be regular 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr